CSN Login
Members Online: 11

Acne

Mittensandmedwick
Posts: 85
Joined: Jul 2012

I started arimidex on October 10th. I was wondering if anyone has gotten any pimples on your face with this medicine. I have had a pimple on my face for at last 2 weeks which is highly unusual for me. I do not have acne and I never have had it. Has anyone experienced this

Thanks
Patricia

Different Ballgame's picture
Different Ballgame
Posts: 870
Joined: Jan 2010

Dear Patricia,

I have mild skin allergies. A few times in a year (and some years not at all), I get a skin rash which is allergy related to mold. During the 7th month of being on Arimidex, a skin rash developed on my torso, then spread to my back, then went wild and began to spread like wildfire covering more area on torso and back and spreading to arms. It ended up being determined that it was a side effect of Arimidex. This was serious as I was given a steroid shot and had steroid oral medication and ointment. If you skin becomes worse, contact your doctor.

Lots of Hugs,
Janelle

Mittensandmedwick
Posts: 85
Joined: Jul 2012

Thanks Janelle for the info. If I start to see anymore I will talk to my Dr. I will be seeing him on Nov 7th so I will talk to himabout it

Mittensandmedwick
Posts: 85
Joined: Jul 2012

Thanks Janelle for the info. If I start to see anymore I will talk to my Dr. I will be seeing him on Nov 7th so I will talk to himabout it

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network